The density of integral points on complete intersections
Artikel i vetenskaplig tidskrift, 2008

In this paper, an upper bound for the number of integral points of bounded height on an affine complete intersection defined over is proven. The proof uses an extension to complete intersections of the method used for hypersurfaces by Heath-Brown (The density of rational points on non-singular hypersurfaces, Proc. Indian Acad. Sci. Math. Sci. 104 (1994) 13-29), the so called 'q-analogue' of van der Corput's AB process.

Författare

Oscar Marmon

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Quarterly Journal of Mathematics

0033-5606 (ISSN) 1464-3847 (eISSN)

Vol. 59 1 29-53

Ämneskategorier

Annan matematik

DOI

10.1093/qmath/ham022